Having learned a great deal more about erectile dysfunction including its risk factors and causes, you should be equipped to assess your own erectile function. If you have experienced erectile issues or you have some of the risk factors mentioned above, it may be worth making a trip to your doctor’s office. If you choose to seek help, give your doctor as much information as you can about your symptoms including their frequency and severity as well as the onset. With your doctor’s help, you can determine the best course of treatment to restore sexual function.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.